# SDR DALA13010580919

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 64,474 hours, 49,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MX CHECK, THE OVERWING EMERGENCY EXIT IDENTIFIER LIGHTS WERE FOUND TO BE INOPERATIVE.  THE POWER SUPPLY BATTERIES WERE REPLACED AND THE EMERGENCY LIGHTS OPERATION CHECKED OK.
